# SDR VTZA98128

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6564 - GSO-IAD - ABORTED TAKEOFF DUE TO EXTREME PULL TO LEFT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND SERVICED NOSE TIRE AND PERFORMED HIGH SPEED TAXI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
